MathSciNet Relay Station
MathSciNet bibliographic data
MR1799483 20G40
Bereczky, Áron Maximal overgroups of Singer elements in classical groups. J. Algebra 234 (2000), no. 1, 187–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement